Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Invertibility and Generalized Invertibility of Time Series Models

Marc Hallin
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 42, No. 2 (1980), pp. 210-212
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984963
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Invertibility and Generalized Invertibility of Time Series Models
Preview not available

Abstract

A new invertibility concept was recently introduced by Granger and Andersen (1978), generalizing the classical one for time-independent models; we show that, in the case of time-dependent models, it cannot be considered any more as a generalization. We also give a modified definition, which provides a strict generalization and still preserves Ganger and Andersen's results.

Page Thumbnails

  • Thumbnail: Page 
[210]
    [210]
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212